# SDR 2025FA0000059

- Difficulty date: January 3, 2025
- Submitted: January 27, 2025
- Operation: General aviation
- Make and model: Boeing 747412
- Aircraft serial: 32899
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE FRAME HOLES FOUND CRACKED WHILE ACCOMPLISHING ADSI 744530107
